Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017 (2017), Article ID 2943073, 10 pages
Research Article

The Characteristic Properties of the Minimal -Mean Width

College of Mathematics and Statistics, Hexi University, Zhangye, Gansu 734000, China

Correspondence should be addressed to Tongyi Ma; moc.621@iygnotam

Received 18 February 2017; Accepted 23 March 2017; Published 20 June 2017

Academic Editor: Antonio S. Granero

Copyright © 2017 Tongyi Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tongyi Ma, “The Characteristic Properties of the Minimal -Mean Width,” Journal of Function Spaces, vol. 2017, Article ID 2943073, 10 pages, 2017. doi:10.1155/2017/2943073